# SDR UPS05444335

- Difficulty date: April 12, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65B105005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C COCKPIT - BS 360 S-8L FRAME/STR TIE CLIP CRACKED. ( CRACK LENGTH 0.5" ).  COCKPIT BS 360 STR -8L TIE CLIP REPLACED AS PER SRM 51-10-01 P.9.
